# SDR PIDA06114

- Difficulty date: September 12, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 40,824 hours, 28,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FRAME STA 616 RBL 64 JUST BELOW FLOOR LEVEL.  REPAIRED IAW SB 737-53-1182 FIG 9.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1182](https://openairdocs.org/service-documents/boeing/sb-737-53-1182.md). Cited as "SB 737-53-1182"
